A relation between Mellin transform and Weyl (fractional) integral of two variables
Annales Polonici Mathematici, Tome 23 (1970) no. 3, pp. 225-257
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_23_3_225_257,
author = {N. C. Jain},
title = {A relation between {Mellin} transform and {Weyl} (fractional) integral of two variables},
journal = {Annales Polonici Mathematici},
pages = {225--257},
year = {1970},
volume = {23},
number = {3},
doi = {10.4064/ap-23-3-225-257},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-3-225-257/}
}
TY - JOUR AU - N. C. Jain TI - A relation between Mellin transform and Weyl (fractional) integral of two variables JO - Annales Polonici Mathematici PY - 1970 SP - 225 EP - 257 VL - 23 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-23-3-225-257/ DO - 10.4064/ap-23-3-225-257 LA - en ID - 10_4064_ap_23_3_225_257 ER -
%0 Journal Article %A N. C. Jain %T A relation between Mellin transform and Weyl (fractional) integral of two variables %J Annales Polonici Mathematici %D 1970 %P 225-257 %V 23 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-23-3-225-257/ %R 10.4064/ap-23-3-225-257 %G en %F 10_4064_ap_23_3_225_257
N. C. Jain. A relation between Mellin transform and Weyl (fractional) integral of two variables. Annales Polonici Mathematici, Tome 23 (1970) no. 3, pp. 225-257. doi: 10.4064/ap-23-3-225-257
Cité par Sources :